# SDR DALA2021122007894

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 69,189 hours, 27,444 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8150091) COCKPIT DOOR OPENED ON T/O. TIGHTENED DOOR POST SOLENOID MOUNT BRACKETS. CHECKS OK PER AMM 52-51.
